# SDR EVCA080921

- Difficulty date: August 9, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N408AE
- Make and model: Bell 206L-4
- Aircraft serial: 52408
- Aircraft time: 5,806 hours, 13,601 cycles
- Engine: M250C30
- Engine time: 9,995 hours, 11,882 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Component: Engine
- Component part number: 23004545
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

ENGINE LOST POWER DURING FLIGHT AND TOT WENT TO 852 DEGREES C FOR 31 SECONDS.
